# SDR CALA2013120593473

- Difficulty date: November 30, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,488 hours, 12,667 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT IDG OFF LIGHT ON, RTFL.  R & R RT IDG IAW AMM.
